Follow
Van Kien Nguyen
Van Kien Nguyen
University of Transport and Communications, Hanoi, Vietnam
Verified email at utc.edu.vn - Homepage
Title
Cited by
Cited by
Year
Change of variable in spaces of mixed smoothness and numerical integration of multivariate functions on the unit cube
VK Nguyen, M Ullrich, T Ullrich
Constructive Approximation 46, 69-108, 2017
352017
Weyl numbers of embeddings of tensor product Besov spaces
W Sickel, VK Nguyen
Journal of Approximation Theory 200, 170-220, 2015
122015
Bernstein numbers of embeddings of isotropic and dominating mixed Besov spaces
VK Nguyen
Mathematische Nachrichten 288 (14-15), 1694-1717, 2015
122015
Unified analysis of periodization-based sampling methods for matérn covariances
M Bachmayr, IG Graham, VK Nguyen, R Scheichl
SIAM Journal on Numerical Analysis 58 (5), 2953-2980, 2020
102020
Gelfand numbers of embeddings of mixed Besov spaces
VK Nguyen
Journal of Complexity, 2016
82016
Pointwise multipliers for Sobolev and Besov spaces of dominating mixed smoothness
W Sickel, VK Nguyen
Journal of Mathematical Analysis and Applications 452 (1), 62-90, 2017
72017
On a problem of Jaak Peetre concerning pointwise multipliers of Besov spaces
VK Nguyen, W Sickel
Studia Mathematica, 2017
72017
Weyl and Bernstein numbers of embeddings of Sobolev spaces with dominating mixed smoothness
VK Nguyen
Journal of Complexity, 2015
72015
Deep relu neural network approximation of parametric and stochastic elliptic pdes with lognormal inputs
D Dung, VK Nguyen, DT Pham
arXiv preprint arXiv:2111.05854, 2021
62021
Analyticity and sparsity in uncertainty quantification for PDEs with Gaussian random field inputs
D Dũng, VK Nguyen, C Schwab, J Zech
arXiv preprint arXiv:2201.01912, 2022
42022
Pointwise multipliers for Besov spaces of dominating mixed smoothness-II
W Sickel, VK Nguyen
Science China Mathematics 60 (11), 2241-2262, 2017
42017
Monte Carlo methods for uniform approximation on periodic Sobolev spaces with mixed smoothness
G Byrenheid, RJ Kunsch, VK Nguyen
Journal of Complexity 46, 90-102, 2018
22018
Greedy algorithms and Kolmogorov widths in Banach spaces
VK Nguyen
Journal of Approximation Theory, 2018
22018
Best n-term approximation of diagonal operators and application to function spaces with mixed smoothness
VK Nguyen, VD Nguyen
Analysis Mathematica 48 (4), 1127-1152, 2022
12022
Optimal numerical integration and approximation of functions on equipped with Gaussian measure
D Dũng, VK Nguyen
arXiv preprint arXiv:2207.01155, 2022
2022
Analyticity of Parametric and Stochastic Elliptic Eigenvalue Problems with an Application to Quasi-Monte Carlo Methods
VK Nguyen
arXiv preprint arXiv:2202.02530, 2022
2022
Deep ReLU neural network approximation in Bochner spaces and applications to parametric PDEs
D Dũng, VK Nguyen, DT Pham
arXiv preprint arXiv:2111.05854, 2021
2021
ON COMPUTATION COMPLEXITY OF HIGH-DIMENSIONAL APPROXIMATION BY DEEP ReLU NEURAL NETWORKS
D Dung, VK Nguyen, MX Thao
Bulletin of LN Gumilyov ENU. Mathematics. Computer science. Mechanics series …, 2020
2020
Isotropic and dominating mixed Lizorkin-Triebel spaces-a comparison
VK Nguyen, W Sickel
Analysis Mathematica, 2016
2016
Function spaces of dominating mixed smoothness, Weyl and Bernstein numbers
VK Nguyen
Dissertation, Jena, Friedrich-Schiller-Universität Jena, 2017, 0
The system can't perform the operation now. Try again later.
Articles 1–20